# SDR 06FDEA03904

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 50,147 hours, 10,104 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON LANDING, ONCE AUTOBRAKES ENGAGED, A/C HAD VIOLENT SHAKE, DISENGAGED AUTOBRAKES AND GOT UNSAFE CENTER GEAR.  MAINTENANCE CONFIRMED HYD LEAK.  TOWED TO GATE.  NORMAL LANDING.  REMOVED AND REPLACED THE CENTER LANDING GEAR, DRAGBRACES, TIRES,BRAKE, ANTI SKID MANIFOLDS AND OTHER RELATED PARTS PER FEDEX WORK CARDS 32T1004,3 2T1904  AND 32T4904. REMOVED AND REPLACED DAMAGED HYDRAUILC LINE ON WRI 32-12/0898 AND 32-44/0897. PERFORMED    GEAR SWING PER FEDEX WORK CARD 32T3601. ALL GEAR OPS CHECK AND LEAK CHECKS GOOD.
